# SDR AWXA9500257

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assemblies
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR MOUNTED CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  RECONNECTED LIGHTS AND WIRING IN SEVERAL AREAS, OPS CHECK GOOD.  (W)
